# SDR SWIA200211227

- Difficulty date: August 13, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 18,309 hours, 24,860 cycles
- Engine: Pwa PW118A
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE INBOARD FRAME CRACKED, MARKED.  DISCOVERED DURING C-CHECK.  REPLACED RIGHT INBOARD LEADING EDGE FRAME.
